# SDR IXXA96120

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 3654950536
- Condition: Broken
- Location: Lt Aileron
- Part time: 2,562 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AND FLIGHT CONTROL CHECKS AT ATL, AILERONS FELT STIFF WITH VERY LITTLE SPOILER PRESSURE DROP.  THE AIRCRAFT RETURNED TO RAMP.  MAINTENANCE INSPECTED THE FLIGHT CONTROL CABLES AND FOUND THE LEFT AILERON BUS CABLE BROKEN.  MAINTENANCE REPLACED THE BROKEN CABLE AND RIGGED THE SYSTEM IAW WITH THE DOUGLAS MAINTENANCE MANUAL 27-10-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
